# SDR SIMA20121003008

- Difficulty date: October 3, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 19,620 hours, 16,678 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009610
- Condition: Scored
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT OVER AILERON BRACKET TO PCA HAS SCORING ON INSIDE DIAMETER TO WHICH HAT BUSHING IS INSTALLED INTO.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT AILERON PCA FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
